# SDR CA040127018

- Difficulty date: January 24, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 17,643 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 465299
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START UP, PILOT NOTICED FUEL ODOR IN CABIN SHORTLY AFTER ENGINE START UP. MAINTENANCE WAS NOTIFIED AND AFTER INSPECTION IT WAS NOTED A FINE MIST FROM RT FLEXIBLE FUEL PRESSURE LINE. HOSE WAS REPLACED WITH NO FURTHER PROBLEMS.
